# SDR DALA1137823171

- Difficulty date: June 5, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 21,121 hours, 10,774 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, FLOOR PANEL 131CG HAS MULTIPLE DENTS, CRACKS AND DELAMINATION.  REMOVED AND REPLACED WITH NEW FLOOR PANEL 131CG IAW SRM A319 53-02-00 FIG 209.  RESEALED PANEL SEAL GASKET IAW A 319 AMM 53-22-14/51-24-00.
